# SDR FDEA202306211077

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 35,328 hours, 19,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Part number: 321441
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-DEPARTURE CHECK FOUND THAT COUIER COMPARTMENT INTERIOR EMERGENCY EXIT   LIGHTS ARE INOP, WILL NOT TEST.  RELEASED FOR SERVICE PER MEL : 33-XX.   INSTALLED NEW BATTERY, NO HELP. REINSTALLED ORIGIONAL BATTERY. A300 AMM  33-XX. RELAMPED PER IPC. NO HELP. POSSIBLE BROKEN WIRE, TSM FAULT TREE 33-51 COMPLIED   WITH.NO HELP. A/C OK TO CONTINUE ON MEL.   IN HARNESS 300VB FOUND WIRE (33_51_1056  SEE A300  AWM 33_51_05) DIRECTLY BEHIND MCD   CONTROL BOARD CHAFFED, REPAIRED WIRE VIA SPLICE A300 ESPM 20-43-11, OPS CHECK GOOD   PER A300 33_51_00_00_0 ESPM 20-43-11.
